It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-17-2008, 12:18 AM   #1
Senior Veteran
(male)
 
Join Date: Aug 2007
Location: COLUMBUS, OHIO
Posts: 2,163
brianpain33 HB Userbrianpain33 HB User
Nausea on the Percocet??

I am having some slight nausea when I take it with food and moderate nausea if I do not take it with food. I do not remember that happening before when I took Percocet. Could it be due to a different brand. I filled this at CVS and they have me Mallincrap (I mean Mallicradt) Any of you similar when starting on it or taking that brand?

Brian

 
Old 03-17-2008, 04:44 AM   #2
Senior Veteran
(female)
 
Join Date: Jul 2007
Location: USA
Posts: 2,521
sammyo1 HB Usersammyo1 HB Usersammyo1 HB Usersammyo1 HB Usersammyo1 HB Usersammyo1 HB User
Re: Nausea on the Percocet??

Brian, I was the same for awhile when I started of percocet. I take the endo. brand. It is not as bad as it was when I first started on it & I am taking up to four aday. Of course it is better if I eat something, but I am not one to eat in the mornings. I still can feel abit of nasuea in the mornings but it is better then when I first started taking them. I do get constipation bad & can't go with out something. Hopefully it gets better for you. Good luck, Sammy

 
Sponsors Lightbulb
   
Old 03-17-2008, 05:43 AM   #3
Veteran
(female)
 
Join Date: Oct 2007
Location: Louisiana
Posts: 330
tmv30 HB User
Re: Nausea on the Percocet??

i cant take percocet cause i get realy sick no matter what. i dont think it would be that allergic to it but that is what they said. Hope you get it figured out soon.

 
Old 03-17-2008, 05:51 AM   #4
Senior Member
(male)
 
Join Date: May 2006
Location: Deland, FL USA
Posts: 148
badoldback HB User
Re: Nausea on the Percocet??

Hey brian,
Percocet always makes my wife sick. I would have thought that anyone with your experience with opiates would be immune to that, but you never can tell.

 
Old 03-17-2008, 06:12 AM   #5
Senior Veteran
(female)
 
Join Date: Feb 2005
Posts: 1,115
slipperyslope HB User
Re: Nausea on the Percocet??

I am very surprised one little pill and such a low dose can make YOU sick of all people. wow that is surprising.

try taking it with a pepcid AC or some tums or something, see if that helps. If it does not get better in say a week you may have to discontinue percocet. I take straight oxycodone, I wonder if that would be easier for you to handle? Just a thought and its still a 5 mg pill.

so sorry your nauseous. you poor thing!

SS
Did you ever see my post on the shoes, I wear called Crocs? they really help my foot pain and I wear them around the house. they are so darn comfortable they might help your foot pain. did you see my previous post on that?

 
Old 03-17-2008, 08:02 AM   #6
Inactive
(male)
 
Join Date: Jan 2008
Posts: 4,017
Executor HB UserExecutor HB UserExecutor HB UserExecutor HB UserExecutor HB UserExecutor HB User
Re: Nausea on the Percocet??

Hey Brian....Hope you're doing better. For opioid tolerant patients, nausea is a sign of too much med. You've just increased from Lortab to Percs, which is a pretty big jump....But, you're also on the patch....50s if I remember correctly. So, the combination of the fent and Oxycodone is probably causing this....Espeically if you've taken more than one perc.

You can significantly address this by making sure you take the percs with food, or even better, right after you've eaten a meal....Take on a full stomach.

Good luck.

Ex

 
Old 03-17-2008, 01:40 PM   #7
Senior Veteran
(male)
 
Join Date: Aug 2007
Location: COLUMBUS, OHIO
Posts: 2,163
brianpain33 HB Userbrianpain33 HB User
Re: Nausea on the Percocet??

I think that it might be a combination of things:
1. slight constipation right now (increasing the Miralax at the moment)
2. increase in the opiate strength
3. different opiate (off the hydrocodone)
4. combination of everything I am taking
5. not always taking on a full stomach
6. under alot of stress at the moment
7. possibly the Mallin(crap) brand

Thanks for the replies.

Brian

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anyone with Chronic idiopathic nausea? Bungee3006 Digestive Disorders 132 08-14-2010 01:03 PM
Hi, can you help me with a question regarding Generics (switch) and nausea (again) kim46 Pain Management 16 07-30-2009 07:39 AM
Hi - I have a question about Oxycodone IR 15mg and severe nausea kim46 Pain Management 24 05-15-2009 10:08 PM
migraines & EXTREME nausea-help my fiance Wendy88 Headaches & Migraines 4 05-01-2009 11:32 AM
Nausea, Diarrhea, Depression after Gallbladder Surgery sophie2007 Gallbladder 170 09-05-2007 02:26 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



gmak (155), tortoisegirl (153), Shoreline (148), BB07 (91), backhurtz (84), katlin09 (69), Ilovemycutedog (53), galalena (50), jonnstar (35), Isotope (34)

Site Wide Totals

teteri66 (1162), MSJayhawk (992), Apollo123 (891), Titchou (827), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 03:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!